# SDR FDEA202303280620

- Difficulty date: March 28, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Part number: ANB714314
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FUSELAGE UPPER FAIRING FRAME FORMER CRACKED, P/N ANB7143-14 COMMON TO PANEL   152FT. 0004322395 : RODGERS, AARON J - 04-APR-2023 06:39  REMOVED AND INSTALLED NEW RH FUSELAGE UPPER FAIRING FORMER FRAME COMMON TO   PANEL 152FT PER DWG# ANB7143 AND SRM 51-35-01. SEE JPF FOR ADDITIONAL STEPS.
